Avita - If you are using Retin-A Tretinoin Cream is this going to hurt me?

Question is Closed Report Mark as Favorite

Answers (1)

28 Sep 2009

Both Retin A and Avita are the same and used to treat acne. Why are you doubling up/or intending to double up the treatment? And is your doctor aware of this.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Tretinoin - what is the best cream for cell turn around?

i learned in beauty school that retin a is the only cream that can help produce colllegen is this true?

1 answer 12 Jan 2010

Does tretinoin cream make you break out before it clears? and does it take the redness away?

I have been using tretinoin cream for one week. I have noticed that i am breaking out. I know that most topical meds will have to make your face ...

2 answers 23 Apr 2010

Tretinoin - Retin-A has just been given to my 11 year old daughter, are there any risks that I?

... should be concerned about as far as her development is concerned? Should I worry about her female organs or any other part of her system?

2 answers 13 Jul 2010

Can using tretinoin topical cream cause disorientation?

I am a 40 yr old female who was recently prescribed tretinoin cream (.025%) for acne. My first night using it (only supposed to use it at night), I ...

1 answer 18 Sep 2013

Acne Breakout after upping tretinoin cream dose?

Hi, i have been using the 0.025% tretinoin for 4 months and noticed some nice improvements. However, i still noticed some bumps underneath my skin ...

0 answers 16 Jan 2014